# SDR CALA2021041900489

- Difficulty date: April 16, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N882UA
- Make and model: Airbus A319-132
- Aircraft serial: 2505
- Aircraft time: 42,176 hours, 23,741 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5348008225200
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR68 LH AFT DOOR NO.1 STOP FITTING FOUND 1EA HOLE CRACKED AT FRA ME REFER HAECO NON-ROUTINE LP 9435136 - ORIGINATED BY EMP V90649 8 EA5340-01724 REV C OP002 STEP 3.1 CABIN AFT DOOR FR68 L/H #1 STOP FTG AT FRAME WEB REPAIRED AS PER SRM 53-41-12-300-010 REV 135. THIS IS A CAT B REPAIR. REQUIRED REPEAT INSPECTION THRESHOLD AT 40200FC (FH NOT RELEVANT) SUBSEQUENT INSPECTION INTERVALS AT 7600FC AND INSPECTION METHOD WITH HFEC AS PER SRM-SRI-53-41-12-205-009 REV 135 TABLE 2, REF HAECO N/R 9435136 DIP 53-DIP ITEM REJECTED FOR ADDITION OF HOLE DIMENSIONS AFTER REWORK AS NOTED BY SRM 53-41-12-003-008 FIG 2 TO ENSURE SRM 53-41-12-300-008 REPAIR IS APPLICABLE. CABIN AFT DOOR FR68 L/H #1 STOP FTG AT FRAME WEB REPAIRED AS PER SRM53-41-12-300-010, PERFORMED FR68 LH FRAME WEB #1 HOLE OPENED HOLE ECCENTRICALLY UP TO DIAMETER .0405", NO CRACK INDICATION, AS PER SRM 53-41-12-300-008 FIG 002, ALSO PERFORMED COLD EXPANSI ON WITH 12-3N AS PER SRM 53-41-12-300-010 FIG 001 AND FINAL FREE ZE PLUG HOLE DIAMETER IS 0.530 AS PER SRM 53-41-12-300-010 FIG NSPECTION INTERVALS AT 7600FC AND INSPECTION METHOD WITH HFEC AS T INSPECTION THRESHOLD AT 40200FC (FH NOT RELEVANT) SUBSEQUENT I APPLICABLE TO WV003. THIS IS A CAT B REPAIR. REQUIRED REPEA PER SRM-SRI53-41-12-205-009 REV 135 TABLE 2, REF HAECO N/R 94351 36. FINAL FREEZE PLUG HOLE DIAMETER REFERENCE IS SRM 53-41-12-300-01 0- FIG 002. OKAY TO DIP FOR REPEA T INSPECTION THRESHOLD AT 40200FC (FH NOT RELEVANT) SUBSEQUENT I NSPECTION INTERVALS AT 7600FC AND
